Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    14
  • views
    5854

Is anyone can answer me? --urgent!

nageiwoyizhiyan

285 views

Last Sat i went to derm as appointment, unforturnately he is in vacation, will be back after 1week, i couldnt wait, so another derm checked for me, after 2mins, is done, she gave to me the next 3weeks'dosage, but its different with ROACCUTANE(which my 1st derm gave to me)

this one named DECUTAN, i was told its same effect with ROACCUTANE, only different company, but till now, i am still wondering for the final result, it mean i will take 2 different medicine for my long journey? actually the DECUTAN is cheaper than ROACCUTANE, this is 2nd reason why i am wondering.

i am still confusing, would like ask you guys, is anybody had the same experience with me? is that normal, common? is really will not effect for the whole curing? :wub:

i really appreicate if anyone can answer me !!!



1 Comment


There's lots of generic brands for "accutane", the actual drug itself is called isotretinoin. Decutan and Roaccutane are the same. I'm on Amnesteem. It's all isotretinioin. You can read more about isotretinoin by looking it up on wikipedia.org. Be glad you found a cheaper prescription!! I just might ask my own doctor about a cheaper brand.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×